# SDR FDEA201610223682

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 53,216 hours, 28,104 cycles
- System (JASC): 2565 · Escape Slide
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT INDICATE THE SLIDE ARMED ON ECAM.   CIRCUIT BREAKER RESET GOOD.  DOOR SLIDE INDICATION SYSTEM TESTED GOOD IAW MM 52-73-00.
